# SDR 2008UALA00872

- Difficulty date: February 17, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 270-360
- Part time: 50,863 hours, 35,331 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM AT FWD GALLEY SERVICE DOOR FROM STATION 270 T0 360 IS CORRODED. SUSPECT MOISTURE CONTAMINATION.  REPLACED CORRODED BEAM WITH NEW CREASE BEAM.  AC OK FOR SERVICE.
